# SDR DALA2019123057615

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE PANEL FROM BS 1310 TO 1410 AT AFT CARGO COMPARTMENT.  REPLACED WITH NEW SIDE PANEL. IAW SRM, 51-40-02 PAR. 4 AND 7.
